# SDR DALA2022012000409

- Difficulty date: January 15, 2022
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N173DZ
- Make and model: Boeing 767332
- Aircraft serial: 29692
- Aircraft time: 88,746 hours, 19,659 cycles
- System (JASC): 7100 · Powerplant System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, E

## Discrepancy

SHIP 1703 -ATB/IFSD- DUE TO RIGHT ENGINE FAILURE AND UN-COMMANDED SHUTDOWN. FOUND EXTENSIVE TURBINE DAMAGE AND METAL IN THE TAILPIPE. DAMAGE TO RIGHT INBOARD AILERON AND LEADING EDGE OF HORIZONTAL STABILIZER. CORRECTIVE ACTION: ENGINE CHANGED. (8918566)
